Alert archive / Kansas / River Flood Warnings in 2025
River Flood Warning 2, NWS Topeka, KS
NWS Topeka, KS issued this river flood warning at Apr 2, 2025, 10:43 AM CDT for Pottawatomie County, Kansas. It took effect at Apr 2, 2025, 12:30 PM CDT. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2025, 10:43 AM CDT (15:43 UTC)
- In effect from
- Apr 2, 2025, 12:30 PM CDT
- Expired
- Apr 2, 2025, 11:31 PM CDT
- In force
- 11 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pottawatomie County, KS
The radar
The Topeka radar (KTWX), 42 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Vermillion Creek near Wamego (VCWK1).
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06888000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
493
WGUS43 KTOP 021543
FLWTOP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Topeka KS
1043 AM CDT Wed Apr 2 2025
...The National Weather Service in Topeka KS has issued a Flood
Warning for the following rivers in Kansas...
Vermillion Creek near Wamego affecting Pottawatomie County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product along with additional weather and stream information is
available at www.weather.gov/top/.
&&
KSC149-030645-
/O.NEW.KTOP.FL.W.0002.250402T1730Z-250403T0729Z/
/VCWK1.1.ER.250402T1730Z.250403T0000Z.250403T0128Z.NO/
1043 AM CDT Wed Apr 2 2025
...FLOOD WARNING IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Vermillion Creek near Wamego.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 20.0 feet, Minor flooding occurs along Vermillion
Creek.
* ADDITIONAL DETAILS...
- At 9:45 AM CDT Wednesday the stage was 15.0 feet.
- Forecast...The river will rise above flood stage this
afternoon to 21.1 feet this evening. It will then fall below
flood stage this evening to 3.5 feet Friday evening.
- Flood stage is 20.0 feet.
&&
LAT...LON 3940 9619 3940 9616 3933 9620 3933 9624
$$4 follow-up statements
603
WGUS83 KTOP 021856
FLSTOP
Flood Statement
National Weather Service Topeka KS
156 PM CDT Wed Apr 2 2025
...The Flood Warning continues for the following rivers in Kansas...
Vermillion Creek near Wamego affecting Pottawatomie County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product along with additional weather and stream information is
available at www.weather.gov/top/.
&&
KSC149-030730-
/O.EXT.KTOP.FL.W.0002.000000T0000Z-250403T0728Z/
/VCWK1.1.ER.250402T2147Z.250403T0000Z.250403T0128Z.NO/
156 PM CDT Wed Apr 2 2025
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Vermillion Creek near Wamego.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 20.0 feet, Minlor flooding occurs along Vermillion
Creek.
* ADDITIONAL DETAILS...
- At 1:45 PM CDT Wednesday the stage was 18.5 feet.
- Forecast...The river will rise above flood stage late this
afternoon to 21.1 feet this evening. It will then fall below
flood stage this evening to 3.5 feet Friday evening. It will
rise to 3.9 feet early Saturday afternoon. It will then fall
again and remain below flood stage.
- Flood stage is 20.0 feet.
&&
LAT...LON 3940 9619 3940 9616 3933 9620 3933 9624
$$880
WGUS83 KTOP 022157
FLSTOP
Flood Statement
National Weather Service Topeka KS
457 PM CDT Wed Apr 2 2025
...The Flood Warning is extended for the following rivers in
Kansas...
Chapman Creek near Chapman affecting Dickinson County.
...The Flood Warning continues for the following rivers in Kansas...
Vermillion Creek near Wamego affecting Pottawatomie County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product along with additional weather and stream information is
available at www.weather.gov/top/.
&&
KSC041-031200-
/O.EXT.KTOP.FL.W.0003.250402T2157Z-250403T1200Z/
/CHPK1.1.ER.250402T2103Z.250402T2145Z.250403T0000Z.NO/
457 PM CDT Wed Apr 2 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO TOMORROW
MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Chapman Creek near Chapman.
* WHEN...From this afternoon to tomorrow morning.
* IMPACTS...At 19.0 feet, Lowland flooding occurs from near the town
of Industry upstream from Chapman to the Smoky Hill River
downstream from Chapman.
* ADDITIONAL DETAILS...
- At 4:45 PM CDT Wednesday the stage was 19.2 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 4.6 feet early Monday
afternoon.
- Flood stage is 19.0 feet.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Wed Thu Thu
7pm 7am 7pm
Chapman Creek
Chapman 19.0 19.2 Wed 4pm 19.0 10.7 7.2
&&
LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698
3896 9703
$$
KSC149-030730-
/O.CON.KTOP.FL.W.0002.000000T0000Z-250403T0728Z/
/VCWK1.1.ER.250402T2127Z.250403T0000Z.250403T0128Z.NO/
457 PM CDT Wed Apr 2 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT
TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Vermillion Creek near Wamego.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 20.0 feet, Minlor flooding occurs along Vermillion
Creek.
* ADDITIONAL DETAILS...
- At 4:45 PM CDT Wednesday the stage was 20.1 feet.
- Forecast...The river will rise to 21.1 feet this evening. It
will then fall below flood stage this evening to 3.5 feet
Friday evening.
- Flood stage is 20.0 feet.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Wed Thu Thu
7pm 7am 7pm
Vermillion Creek
Wamego 20.0 20.1 Wed 4pm 21.1 12.0 4.9
&&
LAT...LON 3940 9619 3940 9616 3933 9620 3933 9624
$$900
WGUS83 KTOP 030036
FLSTOP
Flood Statement
National Weather Service Topeka KS
736 PM CDT Wed Apr 2 2025
...The Flood Warning is extended for the following rivers in
Kansas...
Chapman Creek near Chapman affecting Dickinson County.
...The Flood Warning continues for the following rivers in Kansas...
Vermillion Creek near Wamego affecting Pottawatomie County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product along with additional weather and stream information is
available at www.weather.gov/top/.
&&
KSC041-031545-
/O.EXT.KTOP.FL.W.0003.000000T0000Z-250403T2109Z/
/CHPK1.1.ER.250402T2103Z.250403T0600Z.250403T0909Z.NO/
736 PM CDT Wed Apr 2 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Chapman Creek near Chapman.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 19.0 feet, Lowland flooding occurs from near the town
of Industry upstream from Chapman to the Smoky Hill River
downstream from Chapman.
* ADDITIONAL DETAILS...
- At 6:45 PM CDT Wednesday the stage was 19.7 feet.
- Forecast...The river is expected to rise to a crest of 20.0
feet just after midnight tonight. It will then fall below
flood stage late tonight.
- Flood stage is 19.0 feet.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Thu Thu Fri
1am 1pm 1am
Chapman Creek
Chapman 19.0 19.7 Wed 6pm 20.0 11.7 6.3
&&
LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698
3896 9703
$$
KSC149-030730-
/O.CON.KTOP.FL.W.0002.000000T0000Z-250403T0728Z/
/VCWK1.1.ER.250402T2127Z.250402T2345Z.250403T0128Z.NO/
736 PM CDT Wed Apr 2 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT
TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Vermillion Creek near Wamego.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 20.0 feet, Minlor flooding occurs along Vermillion
Creek.
* ADDITIONAL DETAILS...
- At 6:45 PM CDT Wednesday the stage was 20.8 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 3.4 feet Monday evening.
- Flood stage is 20.0 feet.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Thu Thu Fri
1am 1pm 1am
Vermillion Creek
Wamego 20.0 20.8 Wed 6pm 17.8 8.2 3.5
&&
LAT...LON 3940 9619 3940 9616 3933 9620 3933 9624
$$962
WGUS83 KTOP 030431
FLSTOP
Flood Statement
National Weather Service Topeka KS
1131 PM CDT Wed Apr 2 2025
...The Flood Warning is cancelled for the following rivers in
Kansas...
Vermillion Creek near Wamego affecting Pottawatomie County.
KSC149-030545-
/O.CAN.KTOP.FL.W.0002.000000T0000Z-250403T0431Z/
/VCWK1.1.ER.250402T2127Z.250403T0030Z.250403T0250Z.NO/
1131 PM CDT Wed Apr 2 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Vermillion Creek near Wamego.
* ADDITIONAL DETAILS...
- At 10:45 PM CDT Wednesday the stage was 18.9 feet. The creek
has fallen below flood stage and will continue to fall.
- Forecast...The creek is expected to fall to 3.4 feet Monday
evening.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Thu Thu Fri
1am 1pm 1am
Vermillion Creek
Wamego 20.0 18.9 Wed 10pm 17.8 8.2 3.5
&&
LAT...LON 3940 9619 3940 9616 3933 9620 3933 9624
$$
53What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Apr 2, 6:38 AM CDT, 4 hours 5 minutes earlier. Its key messages:
- Early morning storms move off to the east by mid morning.
- Cooler Temperatures expected late this week into early next week.
Area forecast discussion, Apr 2, 6:38 AM CDT, 4 hours 5 minutes before
Area Forecast Discussion National Weather Service Topeka KS 638 AM CDT Wed Apr 2 2025 .KEY MESSAGES... - Early morning storms move off to the east by mid morning. - Cooler Temperatures expected late this week into early next week. && .DISCUSSION... Issued at 304 AM CDT Wed Apr 2 2025 Early this morning at 0730Z, a mid level trough continues over the western states. A lead wave was moving out of New Mexico while a surface frontal boundary was starting to be more progressive moving to the east across south central into northeast Kansas. Surface dew points have increased to around 60 degrees across east central Kansas as a 55 to 65kt low level jet continues to transport moisture northward into eastern Kansas and western MO. Storm relative helicity showing 500 m2/s2 in sfc to 1km and 300 m2/s2 sfc to 500m across east central Kansas corresponding to the higher moisture axis. Sig Tor parameter lines up well with the area of the current TOR watch in east central Kansas. The LLJ will veer a bit to the southwest focusing the moisture drainboard into MO. Expect the convective line to move through through by 13Z this morning off into Missouri, ending the severe weather threat. With the convective line becoming more progressive, flash flooding will also become less likely. Locally heavy rainfall will be possible with the storms, where rainfall rates could be around an inch per hour. The surface low over northeast Kansas at 07Z will move northeast into Iowa by 18Z as the lead mid level wave rotates northeast into Nebraska and South Dakota. Any wrap around showers in north central Kansas will come to an end by mid morning. A southwest flow will remain over the southern into the central Plains through Saturday when the mid level trough moves across Kansas. Persistent energy will eject out of the trough and into the central Plains late Thursday through Saturday, some isentropic lift will also contribute to showers and and few storms as moisture is transported northwest into eastern Kansas at 850mb -700mb layer. For Sunday through next Tuesday as dry northwest flow is expected along with a surface high over the region. Temperatures will remain on the cooler side of normal with highs mainly in the 50s Thursday through Monday, then warming back into the 60s on Tuesday. && .AVIATION /12Z TAFS THROUGH 12Z THURSDAY/... Issued at 638 AM CDT Wed Apr 2 2025 Expect some light showers through 14Z or so at the terminals. VFR conditions are expected to prevail, though there will be periods of MVFR cigs through 15Z. Winds west southwest increasing to around 12-14kts with gusts to 25kts, decreasing to less than 10kts after 01Z. && .TOP WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...53 AVIATION...53
Hazardous weather outlook, Apr 2, 8:04 AM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 804 AM CDT Wed Apr 2 2025 KSZ008>012-020>024-026-034>040-054>056-058-059-031315- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 804 AM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for central Kansas, east central Kansas, north central Kansas and northeast Kansas. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
In the hours before
Local storm report, Apr 2, 9:45 AM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
945 AM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM Rain 3 W Randolph 39.43N 96.82W
04/02/2025 E5.10 Inch Riley KS Public
24 hour total via social media.
&&
JPLocal storm report, Apr 2, 9:48 AM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
948 AM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM Rain Riley 39.30N 96.83W
04/02/2025 E3.85 Inch Riley KS Public
24 hour rainfall total.
&&
JPLocal storm report, Apr 2, 9:52 AM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
952 AM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Rain 2 NE Powhattan 39.79N 95.60W
04/02/2025 M2.60 Inch Brown KS Cocorahs
Cocorahs station KS-BR-7 Hiawatha 5.5 SW.
&&
JPLocal storm report, Apr 2, 9:53 AM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
953 AM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Rain 4 WSW Manchester 39.07N 97.39W
04/02/2025 M5.24 Inch Ottawa KS Cocorahs
Cocorahs station KS-OT-40 Solomon 10.4 N.
&&
JPLocal storm report, Apr 2, 9:54 AM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
954 AM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM Rain 3 N Bennington 39.07N 97.59W
04/02/2025 M2.58 Inch Ottawa KS Mesonet
24 hour rainfall total.
&&
JPLocal storm report, Apr 2, 10:20 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
1020 AM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM Flood 5 S Onaga 39.42N 96.16W
04/02/2025 Pottawatomie KS Public
Water over Jim Creed Road due to flooding of
the Vermillion Creek.
&&The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:00 PM CDT | Special Weather Statement | TOP | Republic | 30 min |
| Apr 1, 8:23 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Ottawa | 37 min |
| Apr 1, 8:42 PM CDT | Special Weather Statement | TOP | Republic | 33 min |
| Apr 1, 8:49 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 26 min |
| Apr 1, 8:53 PM CDT | Tornado Warning | TOP | Ottawa | 22 min |
| Apr 1, 8:59 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 46 min |
| Apr 1, 9:06 PM CDT | Tornado Warning | TOP | Dickinson, Ottawa | 24 min |
| Apr 1, 9:12 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 15 min |
| Apr 1, 9:25 PM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 17 min |
| Apr 1, 9:27 PM CDT | Tornado Warning | TOP | Clay, Dickinson, Geary | 33 min |
| Apr 1, 9:28 PM CDT | Special Weather Statement | TOP | Anderson | 17 min |
| Apr 1, 9:42 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Geary, Pottawatomie, Riley | 48 min |
| Apr 1, 9:45 PM CDT | Special Weather Statement | TOP | Lyon | 30 min |
| Apr 1, 9:51 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 39 min |
| Apr 1, 10:06 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 39 min |
| Apr 1, 10:17 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 58 min |
| Apr 1, 10:25 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 50 min |
| Apr 1, 10:26 PM CDT | Tornado Warning | TOP | Dickinson, Ottawa | 34 min |
| Apr 1, 10:40 PM CDT | Special Weather Statement | TOP | Franklin | 35 min |
| Apr 1, 10:45 PM CDT | Areal Flood Advisory | TOP | Clay, Dickinson, Geary, Ottawa, Riley | 3 hr |
| Apr 1, 10:55 PM CDT | Tornado Warning | TOP | Clay, Dickinson | 20 min |
| Apr 1, 11:10 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha, Pottawatomie | 50 min |
| Apr 1, 11:13 PM CDT | Flash Flood Warning | TOP | Clay, Geary, Riley | 4 hr |
| Apr 1, 11:14 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Marshall, Pottawatomie, Riley | 46 min |
| Apr 1, 11:40 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 35 min |
| Apr 1, 11:40 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 50 min |
| Apr 1, 11:55 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 35 min |
| Apr 2, 12:03 AM CDT | Flash Flood Warning | TOP | Clay, Dickinson, Ottawa | 3 hr |
| Apr 2, 12:13 AM CDT | Areal Flood Advisory | TOP | Pottawatomie | 3 hr |
| Apr 2, 12:13 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 32 min |
| Apr 2, 12:34 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie | 26 min |
| Apr 2, 12:38 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Ottawa | 22 min |
| Apr 2, 1:18 AM CDT | Flash Flood Warning | TOP | Pottawatomie | 96 min |
| Apr 2, 1:21 AM CDT | Special Weather Statement | TOP | Dickinson | 24 min |
| Apr 2, 1:32 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris, Riley | 28 min |
| Apr 2, 2:52 AM CDT | Areal Flood Warning | TOP | Clay, Dickinson, Geary, Jackson, Marshall, Nemaha and 3 more | 7 hr |
| Apr 2, 3:19 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 26 min |
| Apr 2, 3:39 AM CDT | Severe Thunderstorm Warning | TOP | Lyon | 36 min |
| Apr 2, 4:01 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Douglas, Franklin, Osage | 59 min |
| Apr 2, 4:37 AM CDT | Severe Thunderstorm Warning | TOP | Coffey | 23 min |
| Apr 2, 4:54 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Douglas, Franklin, Osage | 51 min |
| Apr 2, 7:47 AM CDT | River Flood Warning | TOP | Riley | 8 hr |
| Apr 2, 10:11 AM CDT | Areal Flood Warning | TOP | Pottawatomie | 6 hr |
| Apr 2, 4:05 PM CDT | River Flood Warning | TOP | Dickinson | 16 hr |
Nearby
River Flood Warnings in Kansas, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.